# SDR YADA2021062101

- Difficulty date: January 25, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N575A
- Make and model: Beech 1900C
- Aircraft serial: UC83
- Aircraft time: 45,880 hours, 52,632 cycles
- Engine: Pwa PT6A65B
- Engine time: 17,218 hours, 21,877 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

INTERNAL ENGINE FAILURE OF RIGHT ENGINE WHILE ON DECENT FOR LANDING - ENGINE REPLACED - O/H FACILITY DID NOT DETERMINE ORIGINAL FAILURE
